# SDR ASAA2014020906807

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,295 hours, 8,627 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO-FAIL LIGHT ILLUMINATED, QRH FOLLOWED, PRESSURIZATION CONTROLLER IN ALT CABIN, ALTITUDE CONTROLLABLE.  ACFT GROUNDED.
